Universality of derivative and antiderivative operators with holomorphic coefficients

Volume 77 / 2001

María del Carmen Calderón-Moreno Annales Polonici Mathematici 77 (2001), 197-207 MSC: Primary 30E10; Secondary 47B38, 47E05. DOI: 10.4064/ap77-3-1


We prove some conditions on a sequence of functions and on a complex domain for the existence of universal functions with respect to sequences of certain derivative and antiderivative operators related to them. Conditions for the equicontinuity of those families of operators are also studied. The conditions depend upon the $``$size” of the domain and functions. Some earlier results about multiplicative complex sequences are extended.


  • María del Carmen Calderón-MorenoDepartamento de Análisis Matemático
    Facultad de Matemáticas, apdo. 1160
    Avenida de Reina Mercedes
    41080 Sevilla, Spain

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image